# SDR TAMF20060047S

- Difficulty date: August 30, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 66,867 hours, 25,016 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 1287-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK WAS FOUND CORROSION AT FUSELAGE SECTION 46, AFT CARGO DOOR STRUCTURE UPPER MAIN SILL FAILSAFE STRAP AT BS 1287 AND BS 1307.  DAMAGED AREA WAS REPAIRED IAW EWO 767-53-025 AND MFG SERVICE REQUEST ID 1-224967878. THIS REPAIR CONSTITUTES A MAYOR REPAIR.
